Has anyone taken citalopram?Watch
- Political Ambassador
^check that out.
As with all SSRI's your friends sex drive will probably be reduced (apologies for saying that if your like young or something). The incidents of this is underestimated.
IMO, as a person who has used load of drugs, your friend should also insist on starting on a tiny (lower than normal starting dose) then titrated up really slowly (even if this means that the drug takes longer to work) this reduces the incidents and seriousness of side effects.
Also, the drug can cause 'bad' thoughts, this is really serious & if this happens they should attend A&E ASAP. They need to explain that its in the context of taking C, if they seem uninteresting/ unconcerned/ don't adjust the dose, insist on seeing a new psyc.
Finally withdrawals are a *****, again something that is widely ignored.
Having said all of this, I hope 'your friend' starts feeling better soon. 🙂